# SDR AALA202303209104

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 34,842 hours, 14,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Locked
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE. **SUPPLEMENTAL REPORT FOR AALA202303179104: MAINTENANCE FOUND DOOR GUIDE ARM LOCKED UP. REPLACED GUIDE ARM AND RIG ADJUSTED DOOR PER AMM 52-11-21 AND AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
